# SDR CA080402007

- Difficulty date: April 2, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,144 hours
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

AT THE TOP OF DESCENT WHEN PULLING BACK POWER, THE CREW GOT THE "LOW OIL PRES WARNING" ON THE LT ENG, SHORTLY FOLLOWED BY THE LOW OIL PRES INDICATION.  ALL OTHER PARAMETERS NORMAL.  CREW THEN ACTIONED EMERGENCY PROCEDURES AND SHUT DOWN LT ENG AND LANDED. (TC NR 20080402007)
